MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND0840
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation: physical device investigations confirmed the device met all manufacturing specifications, with no malfunction or nonconformance identified.The procedure was completed using a competitor stent, and no patient harm or adverse clinical outcome was reported.An investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment complications which may result in high resistance or inability to deploy the stent.This mdr is being submitted retrospectively as part of corrections implemented through cap-us-006-26 to ensure reporting compliance.At the time of the event, the complaint was assessed as non-reportable; however, the retrospective review determined that the event meets the reporting requirements of 21 cfr part 803 since the reported event may cause or contribute to an adverse event if it were to recur.Inspiremd's recall (recall no.Z-2330-2026), initiated on may 1, 2026, identified a delivery system issue in the cguard® prime carotid stent system.However, this event occurred prior to the initiation of the recall activities.Capa-027-25 has been initiated to further evaluate similar field-reported performance issues, and complaint trending activities remain ongoing.
 
Event or Problem Description
It was reported that during an elective transfemoral procedure, the cguard stent deployment system was unable to deploy.The physician attempted a secondary stent which deployed successfully.There procedure was completed successfully with no reportted patient injury or adverse clinical outcome.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
MDR Report Key25856781
Report Number3032814119-2026-00022
Device Sequence Number12063160
Product Code NIM
UDI-Device Identifier07290120281905
UDI-Public(01)07290120281905(11)251228(17)270331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
Report Date (Section F) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCND0840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/25/2026
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/17/2026